# SDR SWAA2021040152272

- Difficulty date: February 25, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 59,461 hours, 36,357 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN / REPLACED NEW TIE CLIP LOCATED BS 277 AND STR10R PASSENGER CABIN IAW B737-700 SRM 51-40-02 PN USED 141A1250-92 DWG 141A1110 REV.-
